# SDR ASAA2022080539383

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,966 hours, 7,214 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT THROUGH NFL280 VNAV DISCONNECTED. WE RECEIVED "VNAV INVALID PERF" MESSAGE ON FMC. AFTER RE-ENTERING THE COST INDEX VNAV RETURNED TO NORMAL. GROUNDED - YES. ACCOMPLISHED DFCS BITE REF B737-900 FIM 22-11 TASK 801 CNL A & B FAULTED LAST LEG 22-11822. ACCOMPLISHED FIM 22-11 TASK 811 DFCS CURRENT STATUS PASSED NO FAULTS. ACCOMPLISHED FMC BITE NO LAST LEG FAULTS OR FAULT HISTORY IN BITE A & B REF FIM 34-61 TASK 8010.
